MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD LEGACY PCA PUMP; PUMP, INFUSION, PCA

SMITHS MEDICAL ASD, INC. CADD LEGACY PCA PUMP; PUMP, INFUSION, PCA
Model Number 6300
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was received for evaluation.Visual inspection found cracked housing.Functional testing noted a faulty downstream occlusion (dso) sensor.The dso sensor was replaced.The device then passed all functional tests.The service history review had no indication that the complaint was related to a service of the device within the review period.
 
Event or Problem Description
It was reported that the device was sent in for preventative maintenance, the device was no longer functioning.No additional information was provided.The device evaluation stated the downstream occlusion sensor was faulty.

Brand Name
CADD LEGACY PCA PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21183571
Report Number3012307300-2025-00864
Device Sequence Number8546087
Product Code MEA
UDI-Device Identifier10610586019357
UDI-Public(01)10610586019357(11)180522
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K982839
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6300
Device Catalogue Number21-6300-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2024
Initial Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown